MAUDE Adverse Event Report: MAXTEC, LLC EYEMAX2; PHOTOTHERAPY MASK

MAXTEC, LLC EYEMAX2; PHOTOTHERAPY MASK
Model Number R300P01-002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Maxtec's complete complaint database was searched.The total available complaints date range was from (b)(6) 2017 - (b)(6) 2021.There were zero (0) complaints relating to a "slippery" eyemax2 regular (r300p01-002).The maude database was reviewed from (b)(6) 2019 to (b)(6) 2021, product code fok: there were a total of 4 reportable events, 3 out of the 4 events involved mask "slippage", 0 out of the 4 events involved the r300p01-002 eyemax2, 1 out of the 4 events involved an eyemax2.Maxtec will conduct a physical evaluation when the eyemax2 in question is obtained.The root cause is unknown.
 
Event or Problem Description
As described by the customer: first of all, we received a customer complaint about your eyemax product (regular).Our customers find that their eyemax (batch number: 044284-1) appeared to be more slippery than before.They need to reposition them regularly and even to make it hold by other means.It seems to be caused by the new material.They are afraid for the safety of the baby with the risk of eye burns.It seems that they are thinking about reporting a vigilance problem.

Brand Name
EYEMAX2
Common Device Name
PHOTOTHERAPY MASK
Manufacturer (Section D)
MAXTEC, LLC
2305 south 1070 west
salt lake city UT 84119
MDR Report Key11457394
Report Number1000117260-2021-00002
Device Sequence Number5424952
Product Code FOK
UDI-Device Identifier00817770022039
UDI-Public00817770022039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR300P01-002
Device Catalogue NumberR300P01-002
Device Lot Number044284-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;